# SDR ASAA2013031694182

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 60,742 hours, 39,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT COVER BROKEN ON L-1 DOOR NEXT TO F/A SEAT.  REPLACED COVER L-1 DOOR AND LIGHT ASSY OPS CK GOOD REF MM 33-51-41.
